# SDR REXA98086

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 8210153
- Condition: Surged
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, APPEARED THAT LEFT ENGINE TORQUE SURGED AND CAUSED AIRCRAFT TO YAW TO RIGHT.  REMOVED AND REPLACED LEFT PCU.  PERFORMED GROUND RUNS.  OPS CHECK GOOD.  (M)
